A big-ass text about my NSI-189 and Sulbutiamine cycles with some interesting albeit disappointing results.
Too long didn't read: NSI and Sulbutiamine worked almost flawlessly during my february cycle at 20 and 500 mg respectively but NSI-189 induced anxiety and depression with higher doses and even at 20mg with continued use; this bad effects are still occasionally present. Sulbutiamine is too inconsistent to be good itself; higher doses might fix this but there was something like withdrawal upon discontinuation, so won't try. Read the images for details.
I finally decided to post about february, and as any good february, it started in january.
Really, this post is about NSI-189 and Sulbutiamine (with just a dash of Tianeptine).
As I told you, it started in january. I had a washout period of all my noots except Coluracetam and Bacopa, because it was due already and I was eager to try out a new batch of fresh noots--and didn't want the effects to be all mixed up and that.
If I recall correctly, my first try was tianeptine; it was a disappointment at the time. I remember having a sort of elevated mood only 4 hours or so after ingestion. Don't ask me why; it doesn't make sense. Other than that, not much. Granted, I don't have/had depression at the time, I was looking for a mood boost.
Now Sulbutiamine. This is a very interesting compound, for the effects and its overall obscurity in our community. I took it one day, dosage at 250mg and felt nothing (that same day, anyway). The curious thing is that the very next day, out of the blue came a big mood boost like no other noot had gave me, accompanied with a huge music appreciation (an injection of life is the only accurate description). I was listening to music I had never heard before and enjoying it like I had never enjoyed music before. Mind you, I never listen or enjoy anything I have never heard. This was mind-blowing. I didn't make the connection right away but it made sense, since it was the only thing that had changed.
I did more research on it and found a thread that suggested Sulbutiamine should be used chronically for better benefits. After a couple of acute doses the following days with no effects at all, I decided to give chronic administration a shot.
Here's where NSI-189 comes into play. The impatient I wanted to have good effects right NOW! So I thought february was the month to run both cycles. Due to my limited amount of NSI-189, the dosing pattern I planned was 20mg the first week, 20mg b.i.d. the second, 40mg the third and finish with 80mg a day the fourth. Sulbutiamine was to be more varied and adjusted depending on how I felt. I was gonna keep using Bacopa (so as not to lose the long term benefits), Tianeptine and Coluracetam (to fight off any anxiety NSI might have).
The pictures below include some details of the two cycles. The first one I would have called a success during, but now it only feels like a big fail. The first thing you notice is that I could not stick to the planned dosages, having to stay on the lower end. When I tried to up it to 40 a day, even divided in two doses, I experienced some moderate to high anxiety AND what I would call depression, highly akin to those freaking attacks I would have when I smoked weed. Life is meaningless and unenjoyable and the future sucks and so on. Not good. After going back to 20 mg the situation seemed to have been fixed, and I was left with some pretty-fucking-great-amazing effects. I was smiling for no fucking reason, laughing with funny videos (Yeah I never laugh with about anything, so don't tell me there's nothin' wrong with me) and laughing with people and being interested in them (also not like me, also a big issue imo).
But what was it? If I was taking Sulbutiamine (with the dose usually being between 400 and 500 mg) and NSI-189 and both of them had these effects as a possibility, how could I know what was spot on?
I couldn't, and I knew the best solution was to take them separately.
I took a 10 day break from noots (except Bacopa, again) and started Sulbutiamine. You have the pictures of how that went: a big disappointment.
Even if I was laughing and there was still some mood boost present and I still had the dishinibition with people and was interested in talking, the effects were inconsistent.
Now for the conclusion: February kicked ass, I thought I had finally found what I was looking for, being a happier, fuller version of me that could fit in with people (talk with them like others do ...); except that I was left off with the occasional anxiety and pseudo-depression and non of the good effects (these might have been the NSI-189 more than Sulbutiamine, and they lasted well into the middle of Sulbutiamine's cycle (and I think they still are present)). Sulbutiamine on its own was very inconsistent, and as I realized when trying to stop it, evil. It had a sort of withdrawal that messed with me for 4 days after stoping it.
Leave a reply